# SDR TRBA2009064SUP1

- Difficulty date: May 26, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- Aircraft time: 25,028 hours, 28,280 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588621
- Part serial: 04182H8877
- Condition: Departed
- Location: Cockpit
- Part time: 7,107 hours, 8,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN PRESS CHECK ON F/O WINDOW, CAPT FWD SIDE WINDOW BLEW OFF FROM FRAME.  REMOVED AND REPLACED CAPT FWD SIDE WINDOW IAW JIC NR56-12-00-RAI-10000.
